# SDR ASAA1058241

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 14,998 hours, 4,491 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO APU AIR NO DUCT PRESS NO DUAL BLEED.  RESTARTED APU VERIFIED GROUND OPS NORMAL BITE CHECK CDU NO CURRENT STATUS FAULT.
